Going Off Of Rebif... Withdrawal?

A board to discuss the Multiple Sclerosis modifying drug Rebif

Going Off Of Rebif... Withdrawal?

Postby NiftyBunny » Sat May 25, 2013 10:27 am

Hi guys,
I am going off of Rebif and I have been off it for about a week and a half now. I'm switching onto Tysabri because my MS was too active for the Ribif to keep up. My question is, is there a withdrawal? I've been getting headaches everyday since about 3 days after I stopped it and today I have crazy bad fatigue, worse than I've had from just the MS. Is this just from going off the Rebif or something else entirely? Anyone with experience of going off Rebif, I'd love to hear your experience. Thank you.

Nifty
~You get scared, you get lost, you get confused, but in the end, Alice makes it out of Wonderland.~
User avatar
NiftyBunny
Family Member
 
Posts: 25
Joined: Sun Aug 07, 2011 3:00 pm
Location: London, ON

Advertisement

Re: Going Off Of Rebif... Withdrawal?

Postby NHE » Sat May 25, 2013 5:57 pm

I had no side effects from quitting Avonex, but Rebif is 3x/week which might make a difference.
User avatar
NHE
Volunteer Moderator
 
Posts: 3144
Joined: Sat Nov 20, 2004 4:00 pm


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users